Fitness Minutes: (34,538)
22,601 2/19/14 4:42 A
Having those symptoms doesn't mean that you are allergic to it. It is just a side-effect that sometimes affects some people. The same can apply to any medication, and Psych.Meds are well known to have these effects on some. These are the reasons why it often takes a wee while to find the right medication, or the right dose - even the right time of day. Also, sometimes the diagnosis is an inaccurate one, and it may not have been the medication for you in the first place. Different types of depression and Psych.illnesses require different meds. It is also why it is often advisable for a Psychiatrist to be the prescriber - particularly if more than one p.med is used.
I hope that you are o.k. now, and HAVEN'T punched anyone in the nose - LOL!
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.